# SDR CALA2024031300717

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 31,937 hours, 11,606 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAPS DO NOT OPERATE WITH PRIMARY CONTROL FLAPS FAILED TO EXTEND PAST 2. ALTERNATE EXTENSION REQUIRED TOMC LOCKING LOG PAGE UNCLOCKING TO UPDATE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. FSEU HAS A PREVIOUS FAULT OF "IS L IND NDL" LEFT FLAP INDICATION LAGGING. PERFORMED AN OPERATIONAL TEST - BOTH NEEDLES IN THE INDICATION NORMAL. WILL BITE THE FSEU AGAIN AFTER OPS AND BITE CHECK , SHOWING MSG 27-58400. WILL ACCOMPLISH FIM 27-51 TASK 826. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED  MAC RELATED WORK ORDER 000000003098998 AND  ACCOMPLISHED OPERATIONAL CHECK OF TE F LAPS PER AMM 27-51 TASK 839, AFTER OPERATION OF FLAPS , FLAPS OP ERATE NORMAL. ACCOMPLISHED FSEU BITE PER AMM 27-51 TASK 801 , IN TERMITTENT FAULT MSG 27-52260 PRESENT (TE FLAP SNSR R). NO HISTO RY IN THE PAST 90 DAYS , CLEANED TRANSMITTER CONNECTOR RH SIDE. ACCOMPLISHED FIM 27-51 TASK 820 , AFTER RESET OF CB''S A8, A9, A 11, A12. FSEU BITE , NO PRESENT FAULTS. ACFT GOOD TO CONT.
